MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; VERTEBRAL BODY PROSTHESIS

GLOBUS MEDICAL, INC. FORTIFY; VERTEBRAL BODY PROSTHESIS
Model Number 137.001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the reason for revision was that after the first surgery (during a control ct scan), it was found that fortify i changed height in patient's body and the screws had become loose.The aim of the revision was to remove fortify i and replace it with xpand + extend.I.This event took place in poland.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.

Brand Name
FORTIFY
Common Device Name
VERTEBRAL BODY PROSTHESIS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25102236
Report Number3004142400-2026-00101
Device Sequence Number18639534
Product Code MQP
UDI-Device Identifier00889095040777
UDI-Public00889095040777
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K121107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number137.001
Device Lot NumberBAY421LE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale